Show simple item record

dc.contributor Казанский федеральный университет Абызов Адель Наилевич 2019-04-25T08:43:40Z 2019-04-25T08:43:40Z 2019
dc.identifier.citation Abyzov A.N. Strongly q-Nil-Clean Rings / A.N. Abyzov // Siberian Mathematical Journal. - 2019. - Vol. 60. - Is.2. - Pp 197-208.
dc.description.abstract Under study are the rings whose every element is a sum of a nilpotent and a q-potent that commute with one another. We describe the rings whose every element is a sum of k idempotents (for some k ∈ ℕ) and a nilpotent that commute with one another.
dc.language.iso en
dc.relation.ispartofseries SIBERIAN MATHEMATICAL JOURNAL
dc.rights открытый доступ
dc.subject clean rings strongly clean rings strongly q-nil-clean rings
dc.title Strongly q-Nil-Clean Rings
dc.type Article Институт математики и механики им.Н.И.Лобачевского
dc.description.pages 197-208
dc.relation.ispartofseries-volume 60 200059
dc.identifier.doi 10.1134/S0037446619020022

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account